Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes hiccups, shortness of breath, nausea and vomiting in a child after every meal?

Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 12828 Questions

default
Posted on Fri, 3 Aug 2018 in Digestion and Bowels
Question: Male, 68, XXXXXXX
Since 10 months, I am getting hiccups, short breath, palpitations while climbing stairs, nausea and small vomiting after each food, feels like generally ill face and weak body, wt. 83 kg.
Blood sugar has increased to 145 fasting and 190 PP.
6 weeks back diagnosed with pulmonary TB.
Taking AKT. LFT shows 72 and 78 sgot and SGPT respectively. After AKT medicines ( since 15 years SGOT and SGPT we're normal, 22 to 30 )
Hiccups and short breath continue for whole day and half of night.
Endoscopy shows Hiatal hernia by gastroenterologist
Taking Baclofen, Pan D, sucrafil syrup and other medicines.
How to get cured from all problems.
Body balance is serious issue. I fear to cross roads. Likely to fall when sudden change of vertical position.
doctor
Answered by Dr. Bhagyesh V. Patel 38 minutes later
Brief Answer:
all queries answered in details herewith .

Detailed Answer:
Hello dear XXXXXXX , hi

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* There are different reasons and management guidelines for particular issues ,
kindly find details as below .

1. Nausea , vomiting , hiccup issue is from side effect of Anti tuberculosis
medicines .

- Add anti emetic as ondancetron ( 4 mg ) tab. to be taken with sips of water
morning and evening on empty stomach , after discussion with your treating
doctor .
- Continue Pan D , sucrafil on empty stomach .
- Prefer diet with soft , light nature and avoid all oily , spicy , non veg , junk foods
- Regular walking , exercises , deep breathing , YOGA are best remedies .
- Avoid stress , anxiety .
- Avoid smoking , alcohol if using .
- Keep head end of the bed elevated for 30 degrees when resting .

2. Short breaths and palpitation while climbing staircase may be from some heart
related issue , needs to be addressed with your treating physician .

3. Weakness and illness feeling is due to deficiency of vitamins and other
molecules .

- Consume balanced nutritious diet with whole grains ,cereals , pulses , legumes
organic fresh fruits ( after counselling with your dietician keeping diabetes in
concern )
- Get prescription of multivitamin , multi mineral , anti oxidant tablets from your
doctor .
- Keep your blood sugar , cholesterol , SGPT , body weight under control .
- BE POSITIVE attitude towards life and keep smiling nature helps great .

4. Balance issue seems to be possible side effect of Baclofen .

- Must discuss with your doctor for the alternative of the same .
- Addition of methylcobalamine and vitamin B12 in drug basket will help .

Wishing you fine recovery .

Welcome for any further assistance .
Regards take care .

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhagyesh V. Patel 3 hours later
Thanks for issue to issue reply, with interest.
As far as heart is concerned, CT angio, bilateral Doppler of legs, 2 D Echo, are normal. Cardiologist says I am not a cardiac patient.
I have been operated for cervical Laminectomy in 2005.
Eemg, MRI brain, etc are normal.
Body Balance is a serious issue, Neurologist has no answers. Consulted, suggested exercise only.
Short breath and palpitations need to be addressed.
I will add vitamin in in drug bag.
I had 10/12 years alcohol history, stopped before 6 weeks when TB was diagnosed.
I don't smoke
I was shocked when 2200 ml , Pleural effusion was aspirated, fluid showed ADA 106 and lymphocytes 97%, hence TB.
I have no option for AKT, but worried about liver toxicity
In short,
1, hiccups
2. Body Balance since 3/4 years ( baclofen started since 6 weeks )
3. Short breath
4. Weakness and sick face are worrying
I am obliged for your keen love and humility while replying.
Thanks and regards
xxxxxxxxxxxxx xxxxxxxxxxxxx
doctor
Answered by Dr. Bhagyesh V. Patel 2 hours later
Brief Answer:
follow up .

Detailed Answer:
Welcome dear XXXXXXX Parekh .

* Thanks for further precise details herewith .

1. Hiccups will be taken care with response to dietary precautions , medications as
well as other measures mentioned , it will take time , have to keep patience .
Has to avoid resting for 3 hours after major meals .

2. Body balance seems neurology related , any MRI brain , LS spine done ?

3. Short breath issue has many components as anxiety , micro nutrients
deficiency , pulmonary tuberculosis or others .
Deep breathing exercises with walking in fresh air will surely improve that .

4. Weakness will respond to dietary measures with high amount of protein ,
vitamins , iron , trace elements , carbohydrates in the diet .
Sprouted mung is best for you .

* I would like to know the indication behind starting of baclofen by your doctor .

* And it is our moral responsibility to honor your each and every doubt with
utmost possible care by best ways , rather we are obliged to serve you .

Regards .
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on